# SDR DALA2022060603916

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 84,478 hours, 39,001 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Handle
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 SLIDE ARM NOT WORKING CORRECTLY. CORRECTIVE ACTION: PERFORMED ADJUSTMENT OF TRIPLE LEVER RIGGING OF EMERGENCY CONTROL HANDLE 831 PER A320 AMM 52-11-22. OPS TEST GOOD. (2262664)
